Anaphylaxis and glatiramer acetate.
Аннотация
BACKGROUND
Immediate post-injection reactions were commonly observed in registrational trials of glatiramer acetate (GA) for the treatment of multiple sclerosis. Immediate post-injection reactions, characterized by a constellation of symptoms that may occur immediately after injection, can involve signs and symptoms that resemble those of anaphylaxis.
OBJECTIVE
The objective of this study is to describe cases of serious anaphylaxis that supported the postmarketing safety labeling change for GA in the United States.
METHODS
A review of the Food and Drug Administration (FDA) Adverse Events Reporting System (FAERS) database and published medical literature was conducted.
RESULTS
We identified 82 cases of anaphylaxis with GA in FAERS and the medical literature. Six cases reported a fatal outcome (3 anaphylaxis, 3 sudden death). These cases reported anaphylaxis occurring in patients 1 week to 72 months following initiation of GA, including 19 cases that reported anaphylaxis more than 1 year following initiation of GA.
CONCLUSION
As these reactions have implications for prescribing decisions and patient management, the FDA issued a labeling change notification to update the WARNINGS AND PRECAUTIONS section and add a BOXED WARNING to the United States prescribing information for GA. A Drug Safety Communication was also issued to inform the public about this update.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.